# SDR ASAA2018052224748

- Difficulty date: May 22, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 16,314 hours, 5,326 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012610
- Condition: Debonded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78472002, FOUND NR 2 ENG FAN BLADE SPACERS NR 3 AND NR 11 DISBONDED. GROUNDED - YES. REMOVED AND REPLACED NR 3 AND NR 11 FAN BLADE SPACERS ON NR 2 ENGINE IAW MTX TASK CARD 78472002 (CFM56-7 FAN BLADE LUBRICATION).
